# SDR DXTA2014050205751

- Difficulty date: May 1, 2014
- Submitted: May 6, 2014
- Operation: Air carrier
- Aircraft: N952QS
- Make and model: Cessna 750
- Aircraft serial: 7500200
- Aircraft time: 11,268 hours, 6,837 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Valve
- Part number: 99145051
- Part serial: 1247
- Condition: Failed
- Location: Vent Float
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE AT FL250, RECEIVED A RT WING TANK OVER FILL EICAS MESSAGE.  VISUALLY CONFIRMED VENTING FUEL.  ACCOMPLISHED CHECKLIST & VENTING STOPPED.  REMOVED FUEL BAY ACCESS PANELS TO O/B VENT FLOAT VALVE AND CLIMB VENT PLUMBING. FOUND O/B VENT FLOAT VALVE DAMAGED AND CHAFED. VISUALLY INSPECTED FLAPPER VALVE AND VENT PLUMBING. NO DEFECTS NOTED. REMOVED O/B VENT FLOAT VALVE. INSTALLED NEW O/B VENT FLOAT VALVE IAW MM 28-10-04. VERIFIED VENT IS CLEAR OF ANY OBSTRUCTIONS. INSTALLED ALL FUEL BAY ACCESS PANELS. LEAK CHECK AND OPS CHECKS GOOD. VERIFIED CHECK GOOD.
